Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DID I MAKE A MISTAKE?
Oct 15, 2006

I just started taking atripla from sustiva truvada with undet viral load and cd 4 of 500. my sus/tru pills ended yesterday and i started the atripla tonite, but i didnt feel the funny dizzy feeling that i used to get from the two pills. Its almost as if the the one pill did not give me side effects. I am scared that the atripla is nto working? should that be of concern? I am so scared because i have been so adherent and have never missed a dosed and i am afraid that the switch to atripla might cause resitance. should i be worried, or should i be glad that side effects arent there? Please answer me back doc, I am so scared.

Response from Dr. Wohl

Atripla contains 600 mg of efavirenz. So if you were taking two 300 mg of efavirenz before, you are on the same dose. I don't knwo why there would be any difference in side effects with the new pill. I would not worry about its potency.

DW



Previous
serostim vs. megestrol
Next
Itchy and Scratchy??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement